Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Ptsd from antibiotic


[Go...]

Recommended Posts

I feel so traumatized from my horrible experience after that antibiotic I took June 13th. I keep having symptoms that mimic infections, and I just pace and pace. I dread even the thought of having to take another antibiotic. After taking it I have had so many allergic reactions to food. I am losing weight because I don’t even know what to eat anymore with out getting hives etc. has anyone developed PTSD from a experience from a medication having bad self effects. It’s debilitating seriously debilitating.
Link to comment
Share on other sites

I feel so traumatized from my horrible experience after that antibiotic I took June 13th. I keep having symptoms that mimic infections, and I just pace and pace. I dread even the thought of having to take another antibiotic. After taking it I have had so many allergic reactions to food. I am losing weight because I don’t even know what to eat anymore with out getting hives etc. has anyone developed PTSD from a experience from a medication having bad self effects. It’s debilitating seriously debilitating.

 

What antibiotic did you take? Are you floxed?

Link to comment
Share on other sites

Hi, I had a horrible reaction to an antibiotic in my last weeks of taper, and it’s left me gripped with fear over needing another one. I saw that your reaction was to Keflex. My reaction was to Bactrim. I had a UTI, and macrobid didn’t clear it up. I switched to Bactrim while waiting on the culture to come back. Each dose of Bactrim caused more neurological symptoms, and the third sent me into outer space...akathisia, panic, terror, burning, lock jaw, tongue pressed hard to the roof of my mouth, dp/dr, fear, etc. I discontinued and took two Benadryl, and some of the worst of it calmed down over the next 24 hours. Just in time for all my UTI symptoms to return. I ended up on amoxicillin, which I could tolerate by taking a Benadryl with each dose. I wonder if I’d have done better on it had I not been so amped up from the Bactrim. I struggled with fear, monophobia, air hunger, and dp/dr the entire week on amox. Even after the amoxicillin (and no more UTI), I continued to run low grade fevers, have severe air hunger, and feel terrible for several more days. It’s been 3.5 weeks since the reaction, and I still have lingering symptoms that I never experienced in taper. I did walk off of my benzo as soon as I stabilized enough to do so, so now I have some withdrawal plus those leftover reaction issues. It’s been rough, let me tell you. 

 

I’m so sorry for your trouble, godismyhope. I have to believe that we will heal from these sensitivities, and that there will be an answer for us if we ever need antibiotics. Right now, my neurologist has me trying out low dose  hydroxyzine to see if I can tolerate it. It may be an option to pair with antibiotics if I do okay with side effects of the hydroxy.

 

Hang in there. I sure hope someone posts with something encouraging for us.

 

Beauty

Link to comment
Share on other sites

Hi, I had a horrible reaction to an antibiotic in my last weeks of taper, and it’s left me gripped with fear over needing another one. I saw that your reaction was to Keflex. My reaction was to Bactrim. I had a UTI, and macrobid didn’t clear it up. I switched to Bactrim while waiting on the culture to come back. Each dose of Bactrim caused more neurological symptoms, and the third sent me into outer space...akathisia, panic, terror, burning, lock jaw, tongue pressed hard to the roof of my mouth, dp/dr, fear, etc. I discontinued and took two Benadryl, and some of the worst of it calmed down over the next 24 hours. Just in time for all my UTI symptoms to return. I ended up on amoxicillin, which I could tolerate by taking a Benadryl with each dose. I wonder if I’d have done better on it had I not been so amped up from the Bactrim. I struggled with fear, monophobia, air hunger, and dp/dr the entire week on amox. Even after the amoxicillin (and no more UTI), I continued to run low grade fevers, have severe air hunger, and feel terrible for several more days. It’s been 3.5 weeks since the reaction, and I still have lingering symptoms that I never experienced in taper. I did walk off of my benzo as soon as I stabilized enough to do so, so now I have some withdrawal plus those leftover reaction issues. It’s been rough, let me tell you. 

 

I’m so sorry for your trouble, godismyhope. I have to believe that we will heal from these sensitivities, and that there will be an answer for us if we ever need antibiotics. Right now, my neurologist has me trying out low dose  hydroxyzine to see if I can tolerate it. It may be an option to pair with antibiotics if I do okay with side effects of the hydroxy.

 

Hang in there. I sure hope someone posts with something encouraging for us.

 

Beauty

 

Thank you so much. I’m so sorry you had a reaction as well. I’m still dealing with the terror and Akathisia at times it’s Horrible. It gave me severe muscle spasms, severe depression, Akathisia, numbness in my arms, the list goes on.....

Link to comment
Share on other sites

I took one dose of amoxicillin at the beginning of June and I have not recovered. I am absolutely traumatised by it. My symptoms now are relentless. Any healing that took place has completely gone down the toilet. I just cant believe this happened.
Link to comment
Share on other sites

I took one dose of amoxicillin at the beginning of June and I have not recovered. I am absolutely traumatised by it. My symptoms now are relentless. Any healing that took place has completely gone down the toilet. I just cant believe this happened.

 

I took one fuse of Amoxicillin and I recovered fairly quickly. Keflex on the other hand ugh. We are all so different in recovery. Sorry your suffering too it’s awful.

Link to comment
Share on other sites

Hi Godismyhope how are you doing? I took one dose of Suprax which is in the same class of AB as Keflex and went right into acute withdrawal. Burning can be so severe and extreme digestion issues. Have lost weight and am housebound after feeling healed. Have you had any better days? So sorry we are both going through this. Feel free to send me a private message as well.

 

Sending love

Link to comment
Share on other sites

×
×
  • Create New...